Alert archive / California / Wind Advisories in 2012

Wind Advisory 6, NWS Hanford, CA

February 12, 2012

NWS Hanford, CA issued this wind advisory at Feb 12, 2012, 2:34 PM PST. It took effect at Feb 13, 2012, 12:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2012, 2:34 PM PST (22:34 UTC)
In effect from
Feb 13, 2012, 12:00 PM PST
Expired
Feb 13, 2012, 10:00 PM PST
In force
10 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WWUS76 KHNX 122234
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
234 PM PST SUN FEB 12 2012

CAZ095-098-099-130545-
/O.NEW.KHNX.WI.Y.0006.120213T2000Z-120214T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
234 PM PST SUN FEB 12 2012

...WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PST MONDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 10 PM PST MONDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 35 MPH. OCCASIONAL
  GUSTS TO 50 MPH...ESPECIALLY THROUGH AND BELOW PASSES AND
  CANYONS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...TEJON PASS.

* IMPACTS: THE WINDS CAN AFFECT YOUR ABILITY TO SAFELY CONTROL
  YOUR VEHICLE. HIGHWAYS MOST LIKELY TO HAVE STRONG CROSSWINDS ARE
  58 FROM MOJAVE TO TEHACHAPI PASS...U.S. 395...AND HIGHWAY 14.
  GUSTY WINDS ARE ALSO LIKELY ON THE GRAPEVINE FROM TEJON PASS
  SOUTHWARD. ON THE DESERT FLOOR...PATCHY BLOWING DUST IS POSSIBLE
  IN AREAS THAT DONT RECEIVE RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS OF
45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

BINGHAM

WEATHER.GOV/HANFORD
4 follow-up statements
832 
WWUS76 KHNX 130541
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
941 PM PST SUN FEB 12 2012

CAZ095-098-099-131345-
/O.CON.KHNX.WI.Y.0006.120213T2000Z-120214T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
941 PM PST SUN FEB 12 2012

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PST MONDAY
FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 35 MPH. OCCASIONAL 
  GUSTS TO 50 MPH...ESPECIALLY THROUGH AND BELOW PASSES AND 
  CANYONS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...TEJON PASS. 

* IMPACTS: THE WINDS CAN AFFECT YOUR ABILITY TO SAFELY CONTROL 
  YOUR VEHICLE. HIGHWAYS MOST LIKELY TO HAVE STRONG CROSSWINDS 
  ARE 58 FROM MOJAVE TO TEHACHAPI PASS...U.S. 395...AND 
  HIGHWAY 14. GUSTY WINDS ARE ALSO LIKELY ON THE GRAPEVINE 
  FROM TEJON PASS SOUTHWARD. ON THE DESERT FLOOR...PATCHY 
  BLOWING DUST IS POSSIBLE IN AREAS THAT DONT RECEIVE RAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS OF
45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

JEB

WEATHER.GOV/HANFORD
116 
WWUS76 KHNX 131325
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
525 AM PST MON FEB 13 2012

CAZ095-098-099-132200-
/O.CON.KHNX.WI.Y.0006.120213T2000Z-120214T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
525 AM PST MON FEB 13 2012

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 10 PM PST
THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: BECOMING WEST TO SOUTHWEST 25 TO 35 MPH. OCCASIONAL 
  GUSTS TO 50 MPH...ESPECIALLY THROUGH AND BELOW PASSES AND 
  CANYONS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...TEJON PASS. 

* IMPACTS: THE WINDS CAN AFFECT YOUR ABILITY TO SAFELY CONTROL 
  YOUR VEHICLE. HIGHWAYS MOST LIKELY TO HAVE STRONG CROSSWINDS 
  ARE 58 FROM MOJAVE TO TEHACHAPI PASS...U.S. 395...AND 
  HIGHWAY 14. GUSTY WINDS ARE ALSO LIKELY ON THE GRAPEVINE 
  FROM TEJON PASS SOUTHWARD. ON THE DESERT FLOOR...PATCHY 
  BLOWING DUST IS POSSIBLE IN AREAS THAT DONT RECEIVE RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS OF
45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

JDB

WEATHER.GOV/HANFORD
721 
WWUS76 KHNX 132214
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
214 PM PST MON FEB 13 2012

CAZ095-098-099-140600-
/O.CON.KHNX.WI.Y.0006.000000T0000Z-120214T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
214 PM PST MON FEB 13 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING
BELOW 3000 FEET...

A WIND ADVISORY BELOW 3000 FEET REMAINS IN EFFECT UNTIL 10 PM PST
THIS EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS. 

* WINDS: WEST TO SOUTHWEST 25 TO 35 MPH. OCCASIONAL GUSTS TO 55
  MPH...ESPECIALLY THROUGH AND BELOW PASSES AND CANYONS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...TEJON PASS. 

* IMPACTS: THE WINDS CAN AFFECT YOUR ABILITY TO SAFELY CONTROL 
  YOUR VEHICLE. HIGHWAYS MOST LIKELY TO HAVE STRONG CROSSWINDS 
  ARE 58 FROM MOJAVE TO TEHACHAPI PASS...U.S. 395...AND 
  HIGHWAY 14. GUSTY WINDS ARE ALSO LIKELY ON THE GRAPEVINE 
  FROM TEJON PASS SOUTHWARD. ON THE DESERT FLOOR...PATCHY 
  BLOWING DUST IS POSSIBLE IN AREAS THAT DON'T RECEIVE RAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS OF
45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
681 
WWUS76 KHNX 140554
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
954 PM PST MON FEB 13 2012

...KERN COUNTY MOUNTAINS AND DESERTS WIND ADVISORY EXPIRATION ...

.THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM PST THIS
EVENING. CURRENT SURFACE OBSERVATIONS HAVE INDICATED WINDS HAVE 
REDUCED TO BELOW ADVISORY CRITERIA. AN OCCASIONAL LOCAL WIND
GUST OF 40-45 MPH IS STILL A POSSIBILITY.


CAZ095-098-099-140700-
/O.EXP.KHNX.WI.Y.0006.000000T0000Z-120214T0600Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
954 PM PST MON FEB 13 2012

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING BELOW
3000 FEET...

THE WIND ADVISORY BELOW 3000 FEET WILL EXPIRE AT 10 PM PST THIS
EVENING FOR THE KERN COUNTY MOUNTAINS AND DESERTS.

$$

ANDERSEN

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Feb 12, 9:29 AM PST, 5 hours 5 minutes earlier.

Area forecast discussion, Feb 12, 9:29 AM PST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
929 AM PST SUN FEB 12 2012

.SYNOPSIS...
YET ANOTHER SYSTEM WILL INCREASE THE THREAT OF VALLEY RAIN AND
HIGHER ELEVATION SNOW TONIGHT THROUGH MONDAY. HIGHER THAN USUAL
DESERT WINDS AND POSSIBILITY OF DESERT RAIN CAN BE EXPECTED WITH
THIS SYSTEMS PASSAGE.

&&

.DISCUSSION...SURFACE OBSERVATIONS AND SATELLITE IMAGERY SHOW PATCHY
FOG AND STRATOCUMULUS ACROSS THE CENTRAL AND SOUTHERN SAN JOAQUIN
VALLEY THIS MORNING. UPSLOPE CLOUDS ARE PREVALENT OVER THE VALLEY
FACING SLOPES OF TULARE AND KERN COUNTY. THE SFO-LAS SURFACE PRESSURE
GRADIENT IS GRADUALLY EASING UP AND THE GUSTY WINDS ACROSS THE KERN
COUNTY DESERT ARE ON THE DECREASE. EXPECTING SEASONABLE TEMPERATURES
TODAY UNDER SHORT WAVE RIDGING THEN INCREASING CLOUDS THIS EVENING
WITH RAIN AND MOUNTAIN SNOW MOVING IN OVERNIGHT AND THROUGH MONDAY.
CURRENT FORECAST ALONG WITH WINTER WEATHER ADVISORY FOR THE SOUTHERN
SIERRA FROM YOSEMITE TO KINGS CANYON (MIDNIGHT TONIGHT - 8 PM MONDAY)
LOOKS IN GOOD SHAPE AND NO UPDATES ARE PLANNED THIS MORNING.

&&

.PREV DISCUSSION... /ISSUED 620 AM PST SUN FEB 12 2012/

DISCUSSION...
THE UPPER-LEVEL TROUGH MOVED THROUGH THE HANFORD WARNING/FORECAST
AREA SATURDAY...BRINGING FRESNO ITS FIRST MEASURABLE RAIN SINCE
JANUARY 30TH. A FEW UPSLOPE SHOWERS CONTINUED ALONG THE SOUTHERN
SIERRA NEVADA FOOTHILLS THROUGH THE EVENING HOURS IN UPSLOPE CLOUDS.

GUSTY WINDS BEHIND THE COLD FRONT CONTINUE EARLY THIS MORNING
THROUGH AND BELOW THE PASSES OF THE TEHACHAPI MOUNTAINS. WIND GUSTS
HAVE BEEN AROUND 35-45 MPH FOR THE PAST FEW HOURS AND HAVE ISSUED A
SIGNIFICANT WEATHER ADVISORY /SFOSPSHNX OR WWUS86 KHNX/ FOR THE KERN
COUNTY DESERT FROM THE TEHACHAPI PASS TO THE KERN COUNTY LINE THROUGH
16Z /0800 PST/.

THE CLOUDS THAT MOVED OVER THE CENTRAL CALIFORNIA INTERIOR KEPT LOWS
IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY WELL ABOVE NORMAL.
BAKERSFIELD/S LOW OF 52 FOR THE 11TH WAS ONLY 4 DEGREES OFF THE
RECORD HIGH MINIMUM OF 56...SET IN 1925...WHILE FRESNO/S LOW OF 51
WAS ONLY 2 DEGREES SHY OF THE RECORD OF 53 DEGREES...SET IN 1970.

SATELLITE LOOPS SHOW UPSLOPE CLOUDS PERSISTING ALONG THE SOUTHERN
SIERRA NEVADA FOOTHILLS AND OVER THE SOUTH END OF THE SAN JOAQUIN
VALLEY THIS MORNING. PATCHY STRATOCUMULUS WAS ELSEWHERE IN THE SAN
JOAQUIN VALLEY AND PARTLY CLOUDY SKIES WILL CONTINUE THROUGH THE DAY.

A STRONGER...COLDER STORM WILL MOVE INTO NORTHERN CALIFORNIA TONIGHT
AND DROP SOUTHEAST ACROSS THE STATE DURING THE DAY MONDAY. THE LATEST
MODEL RUNS NOW TRACK THE UPPER-LEVEL LOW AS MAINLY AN INSIDE SLIDER
MOVING EAST OF THE SOUTHERN SIERRA NEVADA CREST...AND TO OVER LAS
VEGAS BY 12Z /0400 PST/ TUESDAY.

RAINFALL AMOUNTS ON THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY
FLOOR ARE FORECAST TO BE UP TO A QUARTER INCH. IN THE SOUTHERN
SIERRA NEVADA...TOTAL SNOW ACCUMULATIONS ABOVE 6000 FEET WILL BE 5-8
INCHES NEAR YOSEMITE...AND UP TO 5 INCHES IN THE TULARE COUNTY
MOUNTAINS. THE SNOW LEVEL WILL START AROUND 5500 FEET TONIGHT NEAR
YOSEMITE...FALLING TO 4000 FEET DURING THE DAY MONDAY...AND INTO THE
FOOTHILLS AROUND 3000 FEET MONDAY NIGHT AFTER THE HEAVIEST SNOWFALL
HAS ENDED. HAVE ISSUED A WINTER WEATHER ADVISORY FOR THE SOUTHERN
SIERRA NEVADA FROM YOSEMITE NATIONAL PARK TO KINGS CANYON FROM 08Z
/MIDNIGHT/ MONDAY TO 04Z TUESDAY /2000 PST MONDAY/.

FURTHER SOUTH...SNOW LEVELS WILL FALL TO AROUND 3500 FEET MONDAY
NIGHT. LIGHT SNOW ACCUMULATIONS...UP TO AN INCH...WILL BE POSSIBLE
ON THE GRAPEVINE AND TEHACHAPI PASS LATE MONDAY INTO MONDAY NIGHT.

THE UPPER-LEVEL TROUGH IS FORECAST TO LINGER OVER SOUTHERN
CALIFORNIA INTO TUESDAY. THE MODELS DO NOT AGREE ON THE TRAJECTORY
OF THE LOW BEYOND MONDAY NIGHT...SO HAVE ALLOWED FOR SOME BACKWASH
PRECIPITATION OVER AND ADJACENT TO THE SOUTHERN SIERRA NEVADA
TUESDAY.

ANOTHER UPPER-LEVEL LOW IS FORECAST TO IMPACT CALIFORNIA WEDNESDAY.
THE MEDIUM-RANGE MODELS ARE IN POOR AGREEMENT WITH THE TRAJECTORY
WITH THE LOW...EVEN FROM RUN TO RUN. THE 00Z GFS TRACKED THE LOW
SOUTH OFF THE CALIFORNIA COAST...WHILE THE 06Z GFS DROPS THE LOW
THROUGH CALIFORNIA TO OFF THE SOUTHERN CALIFORNIA COAST BY 06Z
THURSDAY /2200 PST WEDNESDAY/. THE 00Z ECMWF HAS THE LOW AS AN
INSIDE SLIDER...DROPPING THROUGH NEVADA AND REACHING THE LOWER
COLORADO RIVER VALLEY BY 06Z THURSDAY. THE CURRENT FORECAST IS BASED
ON A COMPROMISE OF THE 00Z AND 06Z GFS TRACKS...AND THE TIMING OF
THE 00Z RUN...BUT CONFIDENCE IS LOW.

&&

.AVIATION...
SAN JOAQUIN VALLEY...PATCHY LIFR FG KVIS-KFAT-KMCE UNTIL 19Z
THIS MORNING...OTHERWISE AREAS OF MVFR CIGS THRU 10Z MON. FROM
10Z-18Z MON...WIDESPREAD MVFR AND PATCHY IFR DEVELOPING IN
CLOUDS/PRECIP.

SRN SIERRA AND TEHACHAPI MTNS...AREAS OF IFR CIGS AND LOCAL MTN
OBSCURATIONS THRU 03Z MON...THEN BECOMING WIDESPREAD IFR CIGS/MTN
OBSCURATIONS IN CLOUDS AND PRECIP BY 12Z MON AND CONTINUING THRU 18Z
MON.

KERN COUNTY DESERTS...PATCHY MVFR CIGS NEAR EAST SLOPES OF THE
TEHACHAPI MTNS THRU 22Z...OTHERWISE VFR THRU 18Z MON.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM PST MONDAY
CAZ096.

&&

PUBLIC...DCH/SANGER
AVN/FW...BINGHAM
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 12, 4:15 AM PST, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
415 AM PST SUN FEB 12 2012

CAZ096-131230-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
415 AM PST SUN FEB 12 2012

...SNOW AND GUSTY WINDS LATE TONIGHT AND MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA NEVADA
FROM YOSEMITE TO KINGS CANYON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT BEGINNING AT MIDNIGHT PST
TONIGHT. PLEASE REFER TO THE WINTER WEATHER MESSAGE /SFOWSWHNX/
ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN HANFORD FOR
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE WINTER WEATHER ADVISORY WILL BE IN EFFECT UNTIL 8 PM PST MONDAY.
PLEASE REFER TO THE WINTER WEATHER MESSAGE /SFOWSWHNX/ ISSUED BY
THE NATIONAL WEATHER SERVICE OFFICE IN HANFORD FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ097-131230-
TULARE COUNTY MOUNTAINS-
415 AM PST SUN FEB 12 2012

...MOUNTAIN SNOW MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TULARE COUNTY
MOUNTAINS.

.DAY ONE...TODAY AND TONIGHT

NO SIGNIFICANT WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NEW SNOW ACCUMULATION UP TO 5 INCHES IS EXPECTED MONDAY IN THE
TULARE COUNTY MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ095-098-099-131230-
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
415 AM PST SUN FEB 12 2012

...GUSTY WINDS AND WINTER WEATHER MONDAY AND MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS
AND DESERTS.

.DAY ONE...TODAY AND TONIGHT

GUSTY WINDS UP TO 45 MPH ARE POSSIBLE THIS MORNING IN THE KERN
COUNTY DESERT BELOW THE TEHACHAPI PASS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY WINDS UP TO 45 MPH ARE POSSIBLE MONDAY AND MONDAY EVENING IN
THE KERN COUNTY MOUNTAINS...INCLUDING THE GRAPEVINE AREA...AND
KERN COUNTY DESERTS. WINTER WEATHER ALSO IS EXPECTED IN THE KERN
COUNTY MOUNTAINS AND THE GRAPEVINE AREA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

SANGER

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 2:03 AM PSTSpecial Weather StatementHNX6 hr
Feb 12, 2:45 AM PSTWinter Weather AdvisoryHNX43 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.